# SDR SWIA201024133

- Difficulty date: April 15, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 17,897 hours, 13,891 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 559 BULKHEAD CRACKED.  (C CHECK)  REPAIRED PER REO.
